# SDR AALA202105139010

- Difficulty date: April 12, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 33,520 hours, 13,635 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 987 Rbl 42
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR BEAM AT STA 987 RBL 42. REPAIRED PER SRM 53-70-51-2R-6 AND EA 327053.
